# SDR GXPA97004

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GA
- Make and model: Amd FALCON
- Aircraft serial: 27
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Part time: 8,670 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT AT 33,000 FEET.  ENGINE WAS REMOVED AND SENT OUT FOR REPAIR.  PROBLEM UNKNOWN AT THIS TIME.
